# SDR 01FDEA00013

- Difficulty date: January 9, 2001
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 894120
- Part serial: 1035
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, C

## Discrepancy

01-003  NR 1 ENGINE FIRE INDICATION ON T/O ROLL ABOUT 70 KNOTS. DISCHARGE BOTH BOTTLES, LIGHT STAYED ON.  **  S/D  **  R&R SENSING ELEMENT & BOTH BOTTLES PER IAW MM 26-11-012-4, 2627-071-4.  ALL SYS CK GOOD.
